Hi guys. I'm a 23 year old female. So August 2014 was the last time I got the shot, and I'd only had a total of 3 at that point. I haven't had any signs of fertility or my periods returning. I have no insurance, so the last THREE times I went to the clinic about this, they completely brushed me off. One actually just ignored my questions about it. The other said I'd just have to wait, but I've read online they can prescribe hormone pills to help bring back fertility. Every time I go to the doctor I am dismissed and rushed out, and I'm pretty sure this is because I have no insurance. Anyway, I was wondering if not having your period return after almost 15 months is normal, and if not what I should do. Thanks so much!
No period for year+ after stopping Depo Provera?
Question posted by asuka on 18 Oct 2015
Last updated on 25 September 2022 by Royalks13
If you are having problem getting pregnant after your period finally returns please try the yoni pearls. I was having the same problems doctors said everything is normal because they don't see the blood clot blockage from not getting your period for so long. The yoni pearls detox and removed the blood clot blockage and i was pregnant the next month.
I'm 31 and only got 1 Depo-Provera shot 7 years ago. After the shot I had a period that lasted 6 months, and what felt like a tumor in my head. A horrible experience. I have been unable to get pregnant after the shot for 7 years now. The doctors just say I'm perfectly healthy and keep trying. They said there is some fertility Pill I could take.
I took one shot in 2015 of summer. He told me it was exactly like the pill and did not warn me of how long it lasted. My Dr. said they wanted to switch my birth control to the depo shot because my blood pressure was high. I got married in the fall of 2015 and decided to quit taking after seeing it could take up to 18 months to conceive after taking it. My cycle has never returned to normal. I never had problems before and they are telling me that it has nothing to do with the shot. They ignored my concerns of not having a period until 2017 which when I was prescribed Provera 10 mg. In 2020 they told me I have PCOS and will not be able to have children without fertility treatment. I have to continue to take the stupid medication, which for me has painful side effects. I am pretty sure that shot has caused my stomach issues. I have been to the Dr a lot over stomach pain, chest pain, pelvic pain and they never found the problem. They make me feel like my problems are invalid and I just deal with pain.
I’m having the same freaking issue. I’m 23 years old and was on the shot for about 3-3.5 years when I was about sixteen almost seventeen (making the last shot received at age 20). Since getting off of it I’ve had a few irregular periods-if I can even call it that. Each time was ~3 days max. of light bleeding and then nothing. For the first two years after getting off of it I Had absolutely no sign of menstrual cycle at all.
The doctors say that it’s not unusual for this to happen but I can feel it in my heart that the shot caused me to become infertile. I haven’t investigated further because tbh I’m too scared that I’m going to be told I can’t have babies :(
I know this is old but has anyone found answers. I have been off for 4 yrs and still no periods and really bad anxiety.
I have the same problem and need to know as well but mines a lil worse I'm about to have my 25th birthday and haven't taken the shot since I was about 15, and only took it 3-5 times and still no periods I do have insurance but doctors seem to brush me off as well, every time I mention they say oh that's not good we'll look more in to that next time then next time I'm told the same, which has me thinking insurance isn't your problem, they don't know what's wrong or how to go about it is the problem. I also have a bf of many years, we use no protection and never 1 pregnancy. I want to know what could fix it and if I can't I want to sue this company cause I was not warned or cautioned about this being a possibilty. A 24 year old women should have no reason to not have a period for 10 years. . . Sorry I have no answer or solution just thought my similar input may be helpful, or relieving . .
Yes, it's quite normal. It can take around 18 months.
There is a natural remedy that worked to sort me out after 18 years on Depo, but you can only use it if you're not using any other for, of hormonal contraception.
It's called Agnus Castus. I buy the A Vogel brand, as it's high quality. It sorted me out within a couple of months.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.